MathSciNet Relay Station
MathSciNet bibliographic data
MR2261870 05A15 (05A05 05A20 60C05)
Dukes, W. M. B. Permutation statistics on involutions. European J. Combin. 28 (2007), no. 1, 186–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement